# SDR ASAA2019100423902

- Difficulty date: October 2, 2019
- Submitted: October 4, 2019
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 21,946 hours, 7,004 cycles
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Relay
- Part number: KLD4N
- Condition: Malfunctioned
- Location: Nr 2 Start
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON SHUTDOWN AT GATE #2 ENGINE EGT SHOWED "ENG FAIL" MOMENTARILY. GROUNDED - YES. PRECAUTIONARY REMOVED AND REPLACED ENGINE START LEVER RELAY R 568, OPS CHECK GOOD. NOSE GEAR PRESSURE PANEL LEAK CHECK GOOD.
